Jump to content

Heartburn/acid reflux


Recommended Posts

I have been having acid reflex and heartburn for a long time I don't think I had it before the klonopin.i can't find a definitve answer of klonopin causes acid reflux. I've been on klonopin for 5 years and am now at half a dose of .25 mg twice a day so its a low dose I don't think it should cause all the heart burn

Do proton pump inhibitor(ppi) react badly with it?

I know these arent visual/perceptual symptoms but something I've noticed

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.